# SDR ABXA2024021900633

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31015
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, CORROSION DAMAGE WAS FOUND ON THE LH WING SKIN PANEL NO. 1, TRAILING EDGE OVERHANG AT APPROXIMATELY WS 230.00. THE DAMAGE WAS REMOVED BY BLENDING, HOWEVER, THE BLEND DEPTH WAS FOUND TO BE OUT OF THE B767-200 SRM 57-20-01 ALLOWABLE DAMAGE 1, TABLE 1 LIMITS AND THERE ARE NO APPLICABLE REPAIRS FOR THE DAMAGE LOCATION. REPAIRED SKIN PANEL PER HAECO REO-G24741 REV IR AND ABX-REA-5720-65185-00.
